Alert archive / Nebraska / Red Flag Warnings in 2015
Red Flag Warning 16, NWS North Platte, NE
NWS North Platte, NE issued this red flag warning at Apr 13, 2015, 2:40 PM MDT for 26 counties in Nebraska. It took effect at Apr 14, 2015, 10:00 AM MDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 13, 2015, 2:40 PM MDT (20:40 UTC)
- In effect from
- Apr 14, 2015, 10:00 AM MDT
- Expired
- Apr 14, 2015, 8:01 PM MDT
- In force
- 10 hr
- Issued by
- NWS North Platte, NE
All 26 counties
Arthur County, NE, Blaine County, NE, Boyd County, NE, Brown County, NE, Chase County, NE, Cherry County, NE, Custer County, NE, Deuel County, NE, Frontier County, NE, Garden County, NE, Garfield County, NE, Grant County, NE, Hayes County, NE, Holt County, NE, Hooker County, NE, Keith County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Perkins County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE, Wheeler County, NE
The radar
The North Platte radar (KLNX), 25 km from the middle of the area, began a volume at 20:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.7 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1873 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- -26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
998 WWUS83 KLBF 132040 RFWLBF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 340 PM CDT MON APR 13 2015 ...CRITICAL FIRE DANGER LIKELY TUESDAY ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA... NEZ204-206-208>210-219-141130- /O.UPG.KLBF.FW.A.0007.150414T1600Z-150415T0200Z/ /O.NEW.KLBF.FW.W.0016.150414T1600Z-150415T0200Z/ EASTERN PANHANDLE/CRESCENT LAKE NWR- SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/ SAMUEL R MCKELVIE NATIONAL FOREST- NIOBRARA VALLEY/FORT NIOBRARA NWR-LOUP RIVERS BASIN- FRENCHMAN BASIN-LOESS PLAINS- 340 PM CDT MON APR 13 2015 /240 PM MDT MON APR 13 2015/ ...RED FLAG WARNING IN EFFECT FROM 11 AM CDT /10 AM MDT/ TO 9 PM CDT /8 PM MDT/ TUESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR ALL OF WESTERN AND NORTH CENTRAL NEBRASKA... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 11 AM CDT /10 AM MDT/ TO 9 PM CDT /8 PM MDT/ TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...IN NEBRASKA...FIRE WEATHER ZONE 204 EASTERN PANHANDLE/CRESCENT LAKE NWR...FIRE WEATHER ZONE 206 SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/ SAMUEL R MCKELVIE NATIONAL FOREST...FIRE WEATHER ZONE 208 NIOBRARA VALLEY/FORT NIOBRARA NWR...FIRE WEATHER ZONE 209 LOUP RIVERS BASIN...FIRE WEATHER ZONE 210 FRENCHMAN BASIN AND FIRE WEATHER ZONE 219 LOESS PLAINS. * WINDS...SOUTH 20 TO 30 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 15 PERCENT. * TEMPERATURES...IN THE UPPER 60S. * IMPACTS...ANY FIRE WHICH MAY DEVELOP ON TUESDAY HAS A HIGH POTENTIAL FOR EXPLOSIVE GROWTH AND WILL BE DIFFICULT TO CONTROL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ HTTP://WEATHER.GOV/LBF
3 follow-up statements
596 WWUS83 KLBF 140855 RFWLBF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 355 AM CDT TUE APR 14 2015 ...CRITICAL FIRE DANGER TODAY INTO THIS EVENING ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA... NEZ204-206-208>210-219-150200- /O.CON.KLBF.FW.W.0016.150414T1600Z-150415T0200Z/ EASTERN PANHANDLE/CRESCENT LAKE NWR- SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/ SAMUEL R MCKELVIE NATIONAL FOREST- NIOBRARA VALLEY/FORT NIOBRARA NWR-LOUP RIVERS BASIN- FRENCHMAN BASIN-LOESS PLAINS- 355 AM CDT TUE APR 14 2015 /255 AM MDT TUE APR 14 2015/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM CDT /10 AM MDT/ THIS MORNING TO 9 PM CDT /8 PM MDT/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR ALL OF WESTERN AND NORTH CENTRAL NEBRASKA... * AFFECTED AREA...IN NEBRASKA...FIRE WEATHER ZONE 204 EASTERN PANHANDLE/CRESCENT LAKE NWR...FIRE WEATHER ZONE 206 SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/ SAMUEL R MCKELVIE NATIONAL FOREST...FIRE WEATHER ZONE 208 NIOBRARA VALLEY/FORT NIOBRARA NWR...FIRE WEATHER ZONE 209 LOUP RIVERS BASIN...FIRE WEATHER ZONE 210 FRENCHMAN BASIN AND FIRE WEATHER ZONE 219 LOESS PLAINS. * WINDS...SOUTH 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...AS LOW AS 15 PERCENT. * HIGH TEMPERATURES...IN THE LOWER TO MID 70S. * IMPACTS...ANY FIRE WHICH MAY DEVELOP HAS A HIGH POTENTIAL FOR EXPLOSIVE GROWTH AND WILL BE DIFFICULT TO CONTROL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ HTTP://WEATHER.GOV/LBF
992 WWUS83 KLBF 141731 RFWLBF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 1231 PM CDT TUE APR 14 2015 ...CRITICAL FIRE DANGER WILL CONTINUE THROUGH THIS EVENING ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA... NEZ204-206-208>210-219-150200- /O.CON.KLBF.FW.W.0016.000000T0000Z-150415T0200Z/ EASTERN PANHANDLE/CRESCENT LAKE NWR- SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/ SAMUEL R MCKELVIE NATIONAL FOREST- NIOBRARA VALLEY/FORT NIOBRARA NWR-LOUP RIVERS BASIN- FRENCHMAN BASIN-LOESS PLAINS- 1231 PM CDT TUE APR 14 2015 /1131 AM MDT TUE APR 14 2015/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR ALL OF WESTERN AND NORTH CENTRAL NEBRASKA... * AFFECTED AREA...IN NEBRASKA...FIRE WEATHER ZONE 204 EASTERN PANHANDLE/CRESCENT LAKE NWR...FIRE WEATHER ZONE 206 SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/ SAMUEL R MCKELVIE NATIONAL FOREST...FIRE WEATHER ZONE 208 NIOBRARA VALLEY/FORT NIOBRARA NWR...FIRE WEATHER ZONE 209 LOUP RIVERS BASIN...FIRE WEATHER ZONE 210 FRENCHMAN BASIN AND FIRE WEATHER ZONE 219 LOESS PLAINS. * WINDS...SOUTH 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...AS LOW AS 12 PERCENT. * HIGH TEMPERATURES...IN THE LOWER TO MID 70S. * IMPACTS...ANY FIRE WHICH MAY DEVELOP HAS A HIGH POTENTIAL FOR EXPLOSIVE GROWTH AND WILL BE DIFFICULT TO CONTROL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ MARTIN
284 WWUS83 KLBF 150201 RFWLBF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 901 PM CDT TUE APR 14 2015 NEZ204-206-208>210-219-150315- /O.CAN.KLBF.FW.W.0016.000000T0000Z-150415T0200Z/ EASTERN PANHANDLE/CRESCENT LAKE NWR- SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/ SAMUEL R MCKELVIE NATIONAL FOREST- NIOBRARA VALLEY/FORT NIOBRARA NWR-LOUP RIVERS BASIN- FRENCHMAN BASIN-LOESS PLAINS- 901 PM CDT TUE APR 14 2015 /801 PM MDT TUE APR 14 2015/ ...RED FLAG WARNING IS CANCELLED FOR WIND AND LOW RELATIVE HUMIDITY FOR ALL OF WESTERN AND NORTH CENTRAL NEBRASKA... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE RED FLAG WARNING. WITH THE LOSS OF DAYTIME HEATING...TEMPERATURES HAVE FALLEN REDUCING THE RISK OF WILDFIRES. WINDS WILL REMAIN STRONG OVERNIGHT IN SOME AREAS OF NORTHERN NEBRASKA...ROUGHLY FROM VALENTINE WEST THROUGH HAYS SPRINGS. HUMIDITY WILL ALSO REMAIN LOW...NEAR 20 PERCENT FOR A FEW MORE HOURS. $$ HTTP://WEATHER.GOV/LBF
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this red flag warning went out at Apr 13, 2:34 PM MDT, 6 minutes earlier.
Area forecast discussion, Apr 13, 2:34 PM MDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 334 PM CDT MON APR 13 2015 .SYNOPSIS... ISSUED AT 334 PM CDT MON APR 13 2015 AN ACTIVE UPPER AIR PATTERN CONTINUES ACROSS NORTH AMERICA THIS MORNING WITH A PLETHORA OF UPPER LEVEL DISTURBANCES AND LOWS PRESENT ACROSS THE CONUS AND CANADA. CLOSED LOWS WERE NOTED OVER THE GULF OF ALASKA...SWRN TX...NRN CANADA AND OFF THE COAST OF BRITISH COLUMBIA. DECENT UPPER LEVEL DISTURBANCES WERE NOTED OVER NRN SASKATCHEWAN...NRN MANITOBA...NORTHWESTERN MEXICO AND SRN KANSAS. HT RISES OF 50 TO 100 METERS WERE NOTED OVER THE CENTRAL AND NORTHERN ROCKIES IN ADVANCE OF THE CLOSED SYSTEM OFF THE BRITISH COLUMBIA COAST. DOWNSTREAM OF THE HT RISES...50 TO 100 METER FALLS EXTENDED FROM MINNESOTA...NWD TO SRN PORTIONS OF THE HUDSON BAY. AT THE SURFACE...HIGH PRESSURE WAS ANCHORED OVER CENTRAL NEBRASKA. MID AND HIGH CLOUDS...IN ASSOCIATION WITH A CLOSED SYSTEM OVER THE SRN PLAINS...HAVE FLOWED INTO SOUTHERN NEBRASKA THIS AFTERNOON. WITH MOSTLY CLEAR TO PARTLY CLOUDY SKIES IN PLACE...TEMPERATURES AS OF 3 PM CDT...RANGED FROM 64 AT OGALLALA TO 67 AT THEDFORD. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 334 PM CDT MON APR 13 2015 PRIMARY FORECAST CONCERNS THROUGH TUESDAY WILL BE WITH FIRE WEATHER WHICH WILL BE DISCUSSED BELOW IN FIRE WEATHER SECTION. HIGH PRESSURE AT THE SURFACE WAS DOMINATING THE WEATHER TODAY WITH WINDS SLOWLY SWITCHING AROUND TO THE WEST/SOUTHWEST. HAVE BEEN GETTING SOME GUSTS FROM TIME TO TIME AROUND THE AREA UP TO 20KTS...BUT SUSTAINED WINDS HAVE LARGELY STAYED BELOW 10KTS DUE TO THE WEAK PRESSURE GRADIENT. IN THE LARGE SCALE...A STRONG UPPER LEVEL TROUGH WAS LOCATED JUST OFF THE PACIFIC COAST WITH WEAK RIDGING SEEN ACROSS THE NORTHERN ROCKY MOUNTAINS. FOR TONIGHT...THE UPPER LEVEL TROUGH WILL MAKE ITS WAY ON LAND...AND AS THAT OCCURS THE RIDGE WILL BUILD OVER THE NORTHERN AND CENTRAL PLAINS. IT THEN CONTINUES TO PROGRESS EAST THROUGH THE DAY TUESDAY. AS THIS OCCURS...A SURFACE LOW WILL DEVELOP OVER THE MONTANA TONIGHT THEN STRENGTHEN OVER THE EASTERN PARTS OF MONTANA AND WYOMING WHICH WILL TIGHTEN THE PRESSURE GRADIENT ACROSS THE FORECAST AREA. AS THE SURFACE HIGH MOVES EAST TONIGHT...LOOKING FOR WINDS TO BECOME SOUTH ACROSS THE ENTIRE FORECAST AREA AND BEGIN TO INCREASE FROM WEST TO EAST. ALTHOUGH THERE WILL BE A PERIOD OF LIGHTER WINDS...WHERE THE BOUNDARY LAYER WILL BEGIN TO DECOUPLE...AS THE NIGHT PROGRESSES AND THE WINDS START TO PICK UP...THE BOUNDARY LAYER SHOULD START TO MIX AND EITHER CAUSE TEMPERATURES TO HOLD STEADY OR PERHAPS EVEN RAISE A BIT BY THE MORNING HOURS. THE WINDS SHOULD PICK UP AND BE QUITE STRONG THROUGH THE DAY TUESDAY. THE PRESSURE GRADIENT WILL SUPPORT SUSTAINED WINDS OF 15 TO 25 KTS /STRONGEST ACROSS THE PANHANDLE AND WESTERN NEBRASKA/. FORECAST SOUNDINGS SHOW THE BOUNDARY LAYER MIXING TO AROUND 750MB WHICH WILL PROMOTE GUSTS UP TO 40KTS DURING THE DAY. WITH THIS MIXING...ALSO LOOKING AT TEMPERATURES AND DEWPOINTS THROUGH THE MIXED LAYER. THE AIR ALOFT DOES WARM THROUGH THE DAY...BUT THE MOST SUBSTANTIAL WARM AIR WILL REMAIN WEST OF THE AREA. SO...HIGHS IN THE 70S LOOK LIKELY. LOOKING AT THE MIXED LAYER DEWPOINTS...THE MODELS WOULD PUT SURFACE DEWPOINTS DOWN IN THE UPPER TEENS ACROSS THE AREA. HOWEVER...WITH THE SOUTHERLY FLOW AND ASSUMED THERE WILL BE SOME LOW LEVEL MOISTURE ADVECTION...NOT SURE IT WILL BE THAT DRY BUT DO HAVE DEWPOINTS IN THE 20S. THIS WILL LEAD TO LOW RELATIVE HUMIDITIES TO CONTRIBUTE TO THE FIRE DANGER. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 334 PM CDT MON APR 13 2015 MID RANGE...TUESDAY NIGHT THROUGH THURSDAY...IN THE MID RANGE...PRECIPITATION CHANCES IN ASSOCIATION WITH AN UPPER LEVEL SYSTEM...IS THE MAIN FORECAST CHALLENGE. BEGINNING TUESDAY NIGHT...AN UPPER LEVEL TROUGH OF LOW PRESSURE WILL MOVE INTO THE CENTRAL AND NORTHERN ROCKIES. THE BASE OF THIS TROUGH...WILL BEGIN TO CLOSE OFF ACROSS SWRN WYOMING OR NRN UTAH BY 12Z WEDNESDAY. IN ITS ADVANCE...AMPLIFIED FLOW ALOFT AND THE DEVELOPMENT OF A SURFACE TROUGH OF LOW PRESSURE ACROSS EASTERN WYOMING/EASTERN COLORADO...WILL LEAD TO INCREASED SRLY WINDS ACROSS THE FORECAST AREA TUESDAY NIGHT. THOUGH WINDS WILL NOT BE NEARLY AS STRONG AS WHAT IS EXPECTED TUESDAY...BREEZY CONDS WILL KEEP LOWS ELEVATED TUESDAY NIGHT...WITH LOWER TO MID 40S EXPECTED. ON WEDNESDAY AND WEDNESDAY NIGHT...WITH RESPECT TO THE DEVELOPMENT OF THE H5 LOW ACROSS THE CENTRAL ROCKIES...THE 12Z ECMWF...12Z NAM...AND THE 12Z CANADIAN ALL DEVELOP A CLOSED LOW INVOF THE FOUR CORNERS BY 00Z THURSDAY. THE GFS IS THE ODD MODEL OUT WITH THE CLOSED LOW SOUTH CENTRAL WYOMING. EVENTUALLY THE GFS SOLN DEVELOPS A TANDEM OF LOWS...ONE TO THE NORTH AND ONE TO THE SOUTH OF THE FORECAST AREA...WHICH EFFECTIVELY LEADS TO LITTLE PCPN DURING THE MID TO LATE WEEK PERIODS. IN CONTRAST...THE OTHER THREE MODELS DEVELOP A CLOSED SYSTEM...WHICH SLOWLY TRACKS INTO THE SRN ROCKIES THEN SRN PLAINS INTO THE WEEKEND. BASED ON MODEL CONSISTENCY...WITH HELP FROM THE GFS ENSEMBLE MEAN...A SRN CLOSED TRACK OF THE UPPER LEVEL LOW WAS PREFERRED FOR THE FCST. THAT BEING SAID...PCPN CHANCES WILL INCREASE SHARPLY WEDS NIGHT...ESPECIALLY IN THE WEST...AS A LEAD DISTURBANCE LIFTS NORTH NORTHEAST INTO WRN KS...APPG WESTERN NEBRASKA. INCREASING ELEVATED INSTABILITY...COUPLED WITH LOW LEVEL MOISTURE ADVECTION THANKS TO SRLY AND SERLY WINDS...WILL LEAD TO A THREAT FOR THUNDERSTORMS WEDS NIGHT. I DID GO AHEAD AND INSERT SOME THUNDER INTO THE FORECAST GIVEN THE DECENT NEGATIVE LI/S NOTED WEDS EVENING. SHOWERS WILL CONTINUE INTO THE OVERNIGHT AS FAVORABLE ISENTROPIC LIFT CONTINUES IN THE CENTRAL AND WESTERN CWA. THIS LIFT WILL TRANSITION SLOWLY EAST ON THURSDAY...WITH PRECIPITATION CHANCES ENDING IN THE FAR NORTHWEST BY 00Z FRIDAY. BEYOND THURSDAY...THE FORECAST BECOMES VERY DIFFICULT GIVEN THE LARGE MODEL DISCREPANCIES AS NOTED ABOVE. MORE ABOUT THAT BELOW. LONG TERM...THURSDAY NIGHT THROUGH MONDAY...AS MENTIONED EARLIER...THE MID RANGE MODEL SOLNS CONTINUE TO DIVERGE WITH THEIR TRACKS OF A H500 SYSTEM ACROSS THE CENTRAL CONUS BEGINNING THURSDAY NIGHT. THROUGH 12Z FRIDAY...THE GFS AND ECMWF HAVE A DIFFERENCE OF NEARLY 500 MILES WITH THE ECMWF SOLN BEING OVER NRN NEW MEXICO AND THE GFS BEING OVER NERN COLORADO. THE GFS DOES DROP THE LOW DUE SOUTH INTO THE TX PANHANDLE BY 06Z SATURDAY...WHILE THE EURO SOLN TRACKS THIS FEATURE EAST INTO FAR EASTERN NM BY THIS TIME. THE GFS THEN TRACKS THE LOW INTO THE OZARKS BY 06Z SUNDAY WHILE THE ECMWF HAS THIS FEATURE IN WESTERN OKLAHOMA BY THE SAME TIME. REGARDLESS OF MODEL CHOICE...THE THREAT FOR LIGHT PCPN...WILL LINGER AT LEAST IN THE SRN CWA FOR THE END OF THE WEEK INTO THE WEEKEND. THE ECMWF DOES DRAG A SECONDARY TROUGH OF LOW PRESSURE THROUGH THE CENTRAL PLAINS THIS WEEKEND...WHICH WOULD BRING ANOTHER ROUND OF PCPN TO THE FORECAST AREA SAT NIGHT INTO SUNDAY. NEW INITIALIZED GRIDS HAD A MENTION OF PRECIPITATION IN THEM THIS WEEKEND AND THEY WERE RETAINED BASED ON THE LATEST ECMWF SOLN. I DID GO AHEAD AND LIMIT POPS TO SLIGHT CHANCES HOWEVER...AS THE GFS IS DRY AND MORE PROGRESSIVE THIS WEEKEND. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 239 PM CDT MON APR 13 2015 WINDS WILL BE THE PRIMARY FORECAST FOCUS THROUGH THE NEXT 24 HOURS AS VFR CONDITIONS WILL CONTINUE WITH LITTLE OR NO CLOUD COVER EXPECTED. HIGH PRESSURE WILL DRIFT OFF TO THE EAST...ALLOWING WINDS TO SWITCH AROUND TO THE SOUTH THROUGH THIS EVENING AND OVERNIGHT AND WILL PERSIST FROM THE SOUTH THROUGH THE REMAINDER OF THE PERIOD. THE PRESSURE GRADIENT INCREASES LATER TONIGHT SO EXPECTING WINDS TO BE ON THE INCREASE BY 12Z TUESDAY OR SHORTLY AFTER. THEN BY MID MORNING...AS THE BOUNDARY LAYER BEGINS TO MIX AND THE PRESSURE GRADIENT TIGHTENS FURTHER...WINDS WILL INCREASE FURTHER WITH GUSTS APPROACHING 25 TO 30KTS BY 18Z. && .FIRE WEATHER... ISSUED AT 334 PM CDT MON APR 13 2015 CRITICAL FIRE WEATHER CONDITIONS WILL BE IN PLACE ACROSS THE ENTIRE FORECAST AREA ON TUESDAY THEREFORE A RED FLAG WARNING HAS BEEN ISSUED FOR ALL FIRE WEATHER ZONES. MINIMUM RELATIVE HUMIDITY WILL BE BETWEEN 15 AND 20 PERCENT FOR MUCH OF THE AREA WHICH IS SLIGHTLY ABOVE DESIRED CRITICAL THRESHOLDS...FUELS REMAIN DRY AS GREEN-UP IS STILL UNDERWAY AND MINIMAL RAINFALL HAS OCCURRED LATELY. IN ADDITION...WITH WINDS EXPECTED TO GUST UP TO 40-45 MPH...EVEN WITH MARGINAL RELATIVE HUMIDITY...FIRES WILL LIKELY SPREAD QUICKLY. && .LBF WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 11 AM CDT /10 AM MDT/ TO 9 PM CDT /8 PM MDT/ TUESDAY FOR NEZ204-206-208>210-219. && SYNOPSIS...CLB SHORT TERM...BROOKS LONG TERM...CLB AVIATION...BROOKS FIRE WEATHER...BROOKS
Hazardous weather outlook, Apr 13, 4:07 AM MDT, 10 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 507 AM CDT MON APR 13 2015 NEZ004>010-022>029-035>038-056>059-069>071-094-141015- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 507 AM CDT MON APR 13 2015 /407 AM MDT MON APR 13 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. ELEVATED FIRE DANGER CONTINUES TODAY WITH MINIMUM RELATIVE HUMIDITY FALLING TO AROUND 15 PERCENT OVER ALL OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. CRITICAL FIRE DANGER IS POSSIBLE ON TUESDAY AS STRONG SOUTH WINDS AND LOW RELATIVE HUMIDITY IS EXPECTED ACROSS WESTERN AND NORTH CENTRAL NEBRASKA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) MP
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 3:00 AM MDT | Fire Weather Watch | LBF | Arthur, Blaine, Boyd, Brown, Chase, Cherry and 20 more | 12 hr |
Nearby
Red Flag Warnings in Nebraska, 2015Every red flag warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.